Bifurcation and coalescence of a plethora of mult-modal homoclinic orbits in a hamiltonian system

B Buffoni, AR Champneys, JF Toland

Research output: Contribution to journalArticle (Academic Journal)

103 Citations (Scopus)
Translated title of the contributionBifurcation and coalescence of a plethora of mult-modal homoclinic orbits in a hamiltonian system
Original languageEnglish
Pages (from-to)221 - 281
JournalJournal of dynamics and differential equations
Volume8
Publication statusPublished - 1996

Cite this